# SDR ASOA2014012309796

- Difficulty date: December 31, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED IN THE GENERAL VICINITY OF THE VOR ANTENNA, BETWEEN FS 310-295 AND BETWEEN STGRS 26L-26R.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  REMOVED CORROSION FROM FS 295, FS 310 FRAMES AND ANTENNA DOUBLER BETWEEN STRG 26L TO 26R IAW SRM 51-21-06-000-001-A01.
